How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8012
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

Ive been having diarrhea on and off for a few months now.

This answer was rated:

I've been having diarrhea on and off for a few months now. And I think it's left a burnings, stinging rash on my vagina, it really stings. Although it's not really stopping me from doing much, it isn't getting better and i would really like both the rash and the diarrhea to go.


Any history of unprotected sex with multiple partners?

Intermittent constipation?

Bloating and flatulence?

Any foul odor vaginal discharge?

Have you tried any new product?

Excessive sweating?

Burning and pain during urination?


Stress and anxiety?

Have you seen a doctor so far?

Are you taking any medications?

Have you taken antibiotics?

Customer: replied 3 years ago.

i'm a virgin, everything else is pretty much normal except my cardiologist recently told me to up my salt intake for orthostatic hypotension. not taking any medication. no pain during urination. no fever lately. haven't seen a doctor.

Thanks for providing more information.

Well as you have intermittent diarrhea for few months so possible causes may include Irritable bowel syndrome,Intestinal parasitic infection,Gallbladder disease, malabsorption, infectious disease, crohn's disease, bacterial overgrowth, lactose intolerance, etc.

You should take metamucil,probiotics,eat yogurt.

Also hydrate yourself with plenty of fluids.

In case of severe diarrhea,Imodium can be helpful.

However as you are suffering from last few months so you should have the relevant investigations done like colonoscopy, ct scan abdomen, stool routine examination, etc. after consulting your doctor if your symptoms are not controlled.


Apart from this,vaginal rash,itching can be associated with vaginitis which should be ruled out in your case.

You should try OTC Monistat to see if it helps.

Also do warm sitz bath.

And your consult your doctor for further evaluation and management.



I hope this helps.

Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.

If you have any further query then feel free to ask.

Bonus and positive feedback are highly appreciated.


Thank you.


Dr. Anil and 2 other Health Specialists are ready to help you

Related Health Questions